Advertisement

loader

Talk

Advanced search

Would you like to be a member of our research panel? Join here - there's (nearly) always a great incentive offered for your views.

Cyclizine pain!

(6 Posts)
PolytheneGirl Sat 01-Nov-14 22:42:39

I was admitted to hospital about 2.5weeks ago with severe vomiting and diarrhoea. I was given a cyclizine injection in my right thigh which was very painful at the time. Over 2 weeks later I still feel like I've been kicked in the leg, like a dead leg kind of feeling. If I squat down I find it almost impossible to get myself back up again. I ended up on my ass in Next yesterday because I couldn't get up! (More than slightly embarrassing!)

So I guess my question is has anyone had a similar experience or has something gone terribly wrong?

DrBlondie Sun 02-Nov-14 21:45:14

I've had various injections in my bum and upper leg during my hospital admissions for hyperemesis too. They all hurt alot at the time but the pain had gone by the next day. I'm don't think that it still hurting is a sign of something gone terribly wrong but I'd say it's worth getting it checked out by your gp. Hope you feel better soon.

PolytheneGirl Mon 03-Nov-14 17:29:00

Thanks DrBlondie. I'll do that.

abitwrong123 Mon 03-Nov-14 17:31:47

I'm allergic to cyclazine and I had it injected in my arm via I.V. (which is when I found out I was allergic), once the intial reaction had been sorted out I had exactly the same issue with pain afterwards and odd weakness.

It does improve but has taken about 18 months. My doctor said I had soft tissue damage, it won't go away completely but is a lot better.

basgetti Mon 03-Nov-14 17:48:04

I had this in my first pregnancy 6 years ago, it lasted quite a few weeks before the pain subsided. This pregnancy I've had several admissions and point blank refused IM injections, they have all gone through my cannula! Hope you start to feel better soon.

PolytheneGirl Mon 03-Nov-14 20:01:51

Oh blimey. I'm really hoping it's better a bit quicker than that, I should be having this baby soon! I didn't seem to have a reaction to the drug itself. It does feel like my muscle may have been damaged in some way though.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now